# SDR UPS09554673

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING, NR 9 SLAT T/E EDGE HAS 1 DENT OUT OF LIMITS DUE TO PROXIMITY 57.1 INCH FROM INBD END, 8.3 INCH FROM T/E, .70 INCH DIA.  REMOVED SURFACE FINISH, FABRICATED AND BONDED 1 DOUBLER IAW SRM 57-43-02 REPAIR NR 1 FIG 201 PAGE 201 SRM 51-70-10.  REPAIR NR 2 PAGE 203 'E" FIG 201.
